# SDR SWAA022357

- Difficulty date: October 6, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 54,052 hours, 53,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, WL 213 AND RBL 5.7 AND WL 200 AND LBL 5.7.  REPAIRED BULKHEAD WEB PER SRM.
